# SDR DHL2006745516

- Difficulty date: August 9, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD MID FLAP SHOW DELAM ARE FROM T/E WBL 130.  CUT OUT DELAMINATED AREA ON RT I/B MID FLAP APPROX 4.2" BY 6.2".  FABRICATED FILLER APPROX 4.2" BY 6.2" AND DOUBLERS (2 EA) APPROX 3' BY 4.2" FROM 7075-T6 .016, PO 9003142.  CLEANED, PREPPED, BONDED, CLEANED, TREATED, PRIMED AND SEALED EDGES IAW B727 SRM 57-50-2 FIG 3, 51-40-20, 51-40-24 FIG 3.
